Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints


About this Title

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu

Publication: Memoirs of the American Mathematical Society
Publication Year 2008: Volume 196, Number 915
ISBNs: 978-0-8218-4192-1 (print); 978-1-4704-0521-2 (online)
DOI: http://dx.doi.org/10.1090/memo/0915
MathSciNet review: 2459421
MSC (2000): Primary 47H11; Secondary 35J60, 47J05, 47N20, 58C30

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Mathematical background
  • 3. Degree theoretic results
  • 4. Variational-hemivariational inequalities
  • 5. Hemivariational inequalities with an asymmetric subdifferential